# SDR USAA920081080

- Difficulty date: May 5, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CORROSION ON SHEAR WEB, BS 1016 - BS 1025, LBL 10 - LBL 15, WL 208.  REPLACED SHEAR WEB, BS 1016 - BS 1025, LBL 10 - LBL 15, WL 208 IAW B737 SRM 51-40-02.
